Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 74, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Dec 15, 2009, 5:57 AM CST for 4 counties in Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 15, 2009, 5:57 AM CST (11:57 UTC)
- Expired
- Dec 15, 2009, 11:45 AM CST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 12.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMOB 151157
FFWMOB
MSC039-041-111-131-151745-
/O.NEW.KMOB.FF.W.0074.091215T1157Z-091215T1745Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CST TUE DEC 15 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHWESTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
STONE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF LUCEDALE AND WIGGINS
* UNTIL 1145 AM CST
* AT 549 AM CST...NATIONAL WEATHER SERVICE RADAR AN AREA OF MODERATE
TO HEAVY RAINFALL...UP TO THREE QUARTERS OF AN INCH PER HOUR...
MOVING INTO STONE AND AND WESTERN PERRY COUNTIES. THIS RAINFALL IS
MOVING OVER AN AREA THAT HAS HAD ENOUGH RAINFALL DURING THE PAST
THREE AND SIX HOURS NAMELY TO EXCITE FLASH FLOODING ONCE AGAIN.
ADDITIONALLY RAINFALL OF ONE TO TWO INCHES IS EXPECTED IN THE
NEXT THREE HOURS.
IT IS POSSIBLE THAT A MUCH STRONGER LINE OF STORMS WILL MOVE
OVER THIS AREA LATER THIS MORNING...SO A PART OF THE TIME FRAME OF
THIS WARNING IS ANTICIPATION OF BOTH THE TIME IT WILL TAKE THE
RUNOFF TO CEASE FROM THE APPROACHING REGION OF RAINS AND ANY RAINS
THAT MAY FOLLOW.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERNAL...
ROYCE...MERRILL...LEAF...JANICE...BEXLEY...AVENT STATION AND AVENT
TO REPORT FLASH FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
DO NOT DRIVE YOUR VEHICLE INTO AREAS THAT COVERS THE ROADS. TURN
AROUND DONT DROWN
LAT...LON 3092 8932 3092 8914 3104 8913 3114 8856
3093 8846 3074 8848 3073 8886 3068 8888
3068 8922 3066 8922 3065 8934
$$
JMMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 15, 4:30 AM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 15, 4:30 AM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CST TUE DEC 15 2009
.SHORT TERM (TODAY AND TONIGHT)...AHEAD OF A FRONT CURRENTLY SOUTH
OF A KMEI TO KHEZ LINE...GOOD ISENTROPIC UPGLIDE SHOWERS WITH
EMBEDDED THUNDERSTORMS WILL BE THE NAME OF THE GAME TODAY. WITH THE
HELP OF SOME JET DYNAMICS...FROM A JET STREAK APPROACHING FROM OVER
SOUTHERN TX AND ANOTHER OVER THE TENN RIVER VALLEY...HEAVY RAINS ARE
LIKELY OVER THE AREA. WITH FFW VALUES VERY LOW...MORE FLASH FLOODING
IS LIKELY. WHEN COMBINED WITH THE AREAL FLOODING OVER SOME AREAS OF
THE FA...THE FA WILL LIKELY SEE EVEN MORE FLOODING PROBLEMS
TODAY...TRANSFERRING TO THE ALREADY SWOLLEN RIVERS THROUGH THE REST
OF THE SHORT TERM INTO THE EXTENDED. MOST THE DETAILS ARE FROM THE
GFS...THOUGH HAVE BUMPED THE POPS UP THIS EVENING...TAKING A HINT
FROM THE NAM(WHICH TAKEN FACE VALUE IS OVER-BLOWN). /16
WEDNESDAY THROUGH THURSDAY NIGHT...DRY CONDITIONS FOLLOW FOR
WEDNESDAY AND WEDNESDAY NIGHT WHILE A WELL DEFINED SHORTWAVE TROF
ADVANCES ACROSS THE SOUTHERN PLAINS. A SURFACE LOW DEVELOPS OVER
THE NORTHWESTERN GULF IN RESPONSE TO THE SHORTWAVE AND TRACKS
EASTWARD THROUGH THURSDAY...PASSING SOUTH OF THE FORECAST AREA
THURSDAY NIGHT. THE GFS HAS COME INTO AGREEMENT WITH THE ECMWF ON
THIS EVOLUTION...WHICH HAS HAD THIS FEATURE FOR SEVERAL DAYS. A
LARGE SURFACE RIDGE REMAINS OVER THE EASTERN STATES THROUGH THURSDAY
NIGHT SETTING THE STAGE FOR ENHANCED OVERRUNNING FLOW. LIGHT TO
MODERATE ISENTROPIC UPGLIDE INITIALLY HIGHER IN THE ATMOSPHERE ON
THURSDAY...300-305K...IS FOLLOWED BY STRONGER UPGLIDE FROM 290-305K
THURSDAY NIGHT AS THE SURFACE LOW PASSES SOUTH OF THE AREA. MEX
POPS LOOK REASONABLE FOR BOTH THURSDAY AND THURSDAY NIGHT AS THE
MORE CONSISTENT ECMWF IS WRINGING OUT EVEN MORE PRECIP. /29
&&
.LONG TERM (FRIDAY THROUGH MONDAY)...THE GULF LOW INITIALLY SOUTH OF
THE FORECAST AREA FRIDAY MORNING CONTINUES EASTWARD ACROSS THE
FLORIDA PENINSULA THROUGH FRIDAY NIGHT THEN NORTHWARD UP THE COAST
OF THE SOUTHEAST U.S. THROUGH SATURDAY NIGHT. EXCELLENT AGREEMENT
AMONG THE GFS/ECMWF EARLY ON DEGRADES SOMEWHAT DURING THIS PERIOD
BUT IS SUFFICIENT FOR GOOD CONFIDENCE IN MEX POPS WHICH START WITH
GOOD CHANCE ON FRIDAY TAPERING OFF TO SLIGHT CHANCE SATURDAY...THEN
DRY SATURDAY NIGHT. DRY AND COLDER CONDITIONS FOLLOW FOR SUNDAY
INTO MONDAY AS THE GFS/ECMWF/GEM ALL MOVE A STRONG UPPER TROF ACROSS
THE EASTERN STATES WITH DEEP LAYER NORTHWESTERLY FLOW USHERING
COLDER AIR INTO THE REGION. ALTHOUGH THERE IS INCREASING
VARIABILITY AMONG THE GFS ENSEMBLE MEMBERS SUNDAY INTO MONDAY...THE
GFS ENSEMBLE MEANS ARE VERY CLOSE TO THE OPERATIONAL GFS AND WITH
GOOD AGREEMENT AMONG THE GFS/ECMWF/GEM ON THE SYNOPTIC PATTERN...AM
ACCEPTING THE COLDER MEX TEMPERATURES DURING THE PERIOD. /29
&&
.HYDROLOGY...MANY OF OUR AREA RIVERS ARE AT OR NEAR BANKFULL DUE TO
THE HEAVY RAINFALL OVER THE PAST SEVERAL DAYS. UNFORTUNATELY MORE
HEAVY RAIN IS EXPECTED FOR TODAY. WIDESPREAD INUNDATION FLOODING
WILL PERSIST ESPECIALLY NEAR AREA RIVERS AND CREEKS THAT ARE AT
BANKFULL. THIS IS A VERY SERIOUS SITUATION. RIVERS AND CREEKS CAN
RISE QUICKLY. DO NOT DRIVE THROUGH FLOODED AREAS...ESPECIALLY AT
NIGHT.
A FEW RIVER FLOOD FORECASTS WERE UPGRADED FROM MINOR TO MODERATE
SEVERITY ON MONDAY EVENING TO ACCOUNT FOR THE ADDITIONAL RAINFALL.
ONE SUCH RIVER WAS THE CONECUH RIVER AT RIVER FALLS. THE RIVER IS
EXPECTED TO RISE TO NEAR 45 FEET BY TUESDAY EVENING. THIS WOULD
CAUSE FLOODING OF U.S. HIGHWAY 84 AND WOULD BE NEAR A HISTORICAL
CREST. THE FIFTH HIGHEST HISTORICAL CREST WAS 45.90 FEET IN 1913.
BAYOU SARA HAS CONTINUED TO RISE OVER NIGHT AND IS CURRENTLY AT 6
FEET WHICH IS WELL INTO THE MODERATE STAGE. BAYOU SARA IS AFFECTED
BY RUNOFF AND TIDAL FLUCTUATIONS. BAYOU SARA SHOULD SLOWLY BEGIN TO
FALL LATER THIS MORNING. OTHER AREA RIVERS THAT ARE EXPECTING TO
REACH MODERATE FLOOD ARE...BIG ESCAMBIA AT FLOMATON...MURDER CREEK
AT BREWTON...LEAF RIVER AT MCLAIN...AND CHICKASAWHAY RIVER AT
LEAKESVILLE.
THE PASCAGOULA RIVER IS EXPECTED TO RISE TO 24.5 FEET TONIGHT WHICH
WILL CAUSE FLOODING OF STREETS AND PORTIONS OF THE OLD BUSINESS
SECTION OF MERRILL WOULD BECOME FLOODED. MINOR RIVER FLOODING IS ALSO
EXPECTED ON ALABAMA RIVER AT MILLERS FERRY...ALABAMA RIVER AT THE
CLAIBORNE DAM...PERDIDO RIVER AT BARRINEAU PARK...STYX RIVER AT
ELSANOR...TOMBIGBEE RIVER AT COFFEEVILLE...TOMBIGBEE AT
LEROY...CONECUH RIVER AT BREWTON...ESCAMBIA RIVER AT CENTURY...THE
BLACKWATER RIVER AT BAKER...AND THE SHOAL RIVER AT CRESTVIEW.
SEVERAL OTHER AREA RIVERS THAT ARE IN ACTION STAGE THIS MORNING ARE
THE MOBILE RIVER AT THE BARRY STEAM PLANT...TALLAHALA CREEK AT
RUNNELSTOWN...FISH RIVER NEAR SILVERHILL...YELLOW RIVER NEAR
MILLIGAN...AND THE BIG COLDWATER CREEK AT MILTON.
FOR MORE SPECIFIC INFORMATION ON RIVER FLOODING...PLEASE REFER TO
THE LATEST HYDROLOGIC STATEMENTS...RIVER FLOOD WARNINGS...AND RIVER
FLOOD STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN MOBILE.
04/KC
&&
.MARINE...WIDESPREAD RAIN WITH SCATTERED THUNDERSTORMS WILL CREATE
LOCALLY REDUCED VISIBILITIES TODAY. A SURFACE FRONT WILL START
ACROSS THE LAND AREA THIS MORNING...THEN ACROSS AL/NW FL COASTAL
WATERS THIS AFTERNOON INTO THIS EVENING.
AFTER THE FRONTAL PASSAGE...STRONG OFFSHORE FLOW WILL MOVE IN LATE
THIS AFTERNOON. FLOW WILL EASE SOMEWHAT WEDNESDAY INTO WEDNESDAY
NIGHT...BUT WITH A SURFACE SYSTEM PASSING SOUTH OF THE AREA LATE
THURSDAY INTO FRIDAY...THE STRONG OFFSHORE FLOW WILL RETURN
THURSDAY...LASTING THROUGH MOST OF THE WEEKEND. /16
&&
.AVIATION (12Z ISSUANCE)...PERIODS OF RAIN WITH SOME THUNDERSTORMS
WILL KEEP LOW CIGS/VISBYS THIS MORNING INTO THIS AFTERNOON AHEAD OF
A FRONT WILL MOVE ACROSS THE AREA BEGINNING THIS MORNING. SKIES WILL
CLEAR TONIGHT...BUT WINDS WILL BE ON THE INCREASE THIS AFTERNOON
INTO TONIGHT. /16
&&
.FIRE...VERY MOIST CONDITIONS TODAY ARE FOLLOWED BY DRY CONDITIONS
WEDNESDAY IN THE WAKE OF A COLD FRONT. AFTERNOON RELATIVE
HUMIDITIES WILL DROP ONLY INTO THE SEVENTIES THIS AFTERNOON THEN
DROP INTO THE UPPER THIRTIES ON WEDNESDAY. RELATIVE HUMIDITIES
REMAIN ABOVE CRITICAL LEVELS AND INCREASE SOMEWHAT ON THURSDAY AS
GULF MOISTURE BEGINS TO RETURN TO THE REGION AS A LOW PRESSURE
SYSTEM ADVANCES FROM THE NORTHWESTERN GULF. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 65 44 59 38 / 100 50 05 10
PENSACOLA 68 47 61 43 / 100 50 05 10
DESTIN 70 54 63 46 / 100 50 05 10
EVERGREEN 64 41 58 36 / 100 20 05 05
WAYNESBORO 62 39 55 32 / 100 10 00 05
CAMDEN 63 40 56 34 / 100 10 05 05
CRESTVIEW 67 46 62 39 / 100 50 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 15, 3:59 AM CST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE MOBILE AL 359 AM CST TUE DEC 15 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-161000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 359 AM CST TUE DEC 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA .DAY ONE...TODAY THROUGH TONIGHT WIDESPREAD INUNDATION FLOODING...WITH EMBEDDED FLASH FLOODING...WILL CONTINUE ACROSS PORTIONS OF INTERIOR SOUTHEASTERN MISSISSIPPI AND SOUTHWESTERN ALABAMA THROUGH LATE TODAY. SOME AREA RIVERS ARE APPROACHING THE UPPER END OF A MODERATE FLOOD CATEGORY. EARLY THIS MORNING...RADAR AND SATELLITE SHOWED A LONG LINE OF SHOWERS AND THUNDERSTORMS...SOME PRODUCING VERY HEAVY RAIN...THAT EXTENDED FROM WELL TO THE SOUTHWEST OF SLIDELL TO MOBILE TO GREENVILLE ALABAMA. INDIVIDUAL THUNDERSTORMS WERE MOVING NORTHEAST ALONG THE LINE AND REPEATEDLY DUMPING RAIN OVER THE SAME AREAS. FROM MIDNIGHT TO 3 AM...RADAR ESTIMATES INDICATE THAT 1-2 INCHES OF RAIN HAS FALLEN IN AN APPROXIMATE 20 MILE WIDE STRIP FROM STONE COUNTY TO GEORGE TO NORTHWESTERN MOBILE COUNTY. THROUGH 7 AM CST...THUNDERSTORM COVERAGE WILL INCREASE. THUNDERSTORMS WILL BECOME STRONGER AND MORE INTENSE WITH ONE TO TWO INCH PER HOUR RAINFALL RATES EXPECTED TO DEVELOP AND BECOME FOCUSED APPROXIMATELY 25 MILES ON EITHER SIDE OF I-65 FROM MOBILE TO GREENVILLE ALABAMA. THIS INCLUDES MOST ALL OF INTERIOR SOUTHEASTERN MISSISSIPPI. SO...THIS IS THE NEXT ROUND WHEREBY WE EXPECT ANOTHER 2-4 INCHES BY SUNRISE. BY LATE MORNING...THIS CURRENT DEVELOPING ROUND OF THUNDERSTORMS WILL MOVE EAST AND IT IS POSSIBLE THAT YET ANOTHER ROUND OF STRONG THUNDERSTORMS WILL FORM IN THE HEAT OF THE DAY OUT AHEAD OF A COLD FRONT THAT WAS OBSERVED THIS MORNING TO GRADUALLY BE SINKING SOUTHWARD. THIS IS A VERY SERIOUS SITUATION. IT WOULD TAKE MUCH TO CREATE A REPEAT OF THE CONDITIONS THAT COULD MIMIC THE VERY EXTENSIVE AND DEVASTATING FLASH FLOODING THAT OCCURRED OVER PORTIONS OF NORTHERN BALDWIN AND ESCAMBIA COUNTIES OF ALABAMA LAST EVENING. A SMALL CRAFT ADVISORY MAY BE ISSUED FROM EARLY EVENING ON FOR NORTHERLY WINDS INCREASING BEHIND A COLD FRONT INTO THE 20 TO 25 KNOT RANGE WITH HIGHER GUSTS LATE. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH MONDAY A DEVELOPING LOW PRESSURE SYSTEM OVER THE WESTERN GULF ON THURSDAY WILL CAUSE MORE RAIN TO MOVE BACK INTO THE REGION FROM LATE THURSDAY THROUGH AT LEAST THE FIRST HALF OF FRIDAY. DEPENDING ON EXACTLY HOW MUCH RAINFALL SETS UP...AND WHERE...THIS COULD EXACERBATE REGIONAL FLOODING PROBLEMS FROM EARLIER IN THE WEEK. SOME MODELS INDICATE THAT UP A FREEZE IS POSSIBLE ACROSS MUCH OF THE AREA ON BOTH SUNDAY AND MONDAY MORNINGS. MONDAY WILL BE THE COLDEST OF TWO MORNINGS WITH MINIMUM TEMPERATURES RANGING FROM THE MID 20S IN THE INTERIOR TO AROUND 30 DEGREES ALONG THE COAST. .SPOTTER INFORMATION STATEMENT... CONTINUED ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS REQUESTED DUE TO THE RATHER WIDESPREAD NATURE OF THE ONGOING FLOOD SITUATION.
In the hours before
Local storm report, Dec 15, 12:14 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1214 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD BAY MINETTE 30.88N 87.77W
12/14/2009 BALDWIN AL EMERGENCY MNGR
BALDWIN COUNTY EMA HAS OPENED A SHELTER FOR RESIDENTS WHO
ARE UNABLE TO REACH THEIR HOMES DUE TO HIGH WATER ON AREA
ROADS.
&&
KCLocal storm report, Dec 15, 12:15 AM CST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1215 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD BAY MINETTE 30.88N 87.77W
12/14/2009 BALDWIN AL EMERGENCY MNGR
BALDWIN COUNTY EMA HAS OPENED A SHELTER FOR RESIDENTS WHO
ARE UNABLE TO REACH THEIR HOMES DUE TO HIGH WATER ON AREA
ROADS.
&&
KCLocal storm report, Dec 15, 1:06 AM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
106 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD ATMORE 31.02N 87.49W
12/14/2009 ESCAMBIA AL LAW ENFORCEMENT
ATMORE POLICE REPORTED WIDESPREAD FLOODING IN THE CITY OF
ATMORE. NUMEROUS HOMES ARE FLOODED. MANY ROADS IN ATMORE
ARE FLOODED AND IMPASSABLE. SEVERAL CARS ARE STRANDED IN
THE STREETS.
1010 PM FLASH FLOOD SARALAND 30.82N 88.07W
12/14/2009 MOBILE AL LAW ENFORCEMENT
SARALAND POLICE REPORTED THAT SCOTT DRIVE IS CLOSE DUE TO
WATER COVERING THE ROAD.
1010 PM FLASH FLOOD SARALAND 30.82N 88.07W
12/14/2009 MOBILE AL LAW ENFORCEMENT
SARALAND POLICE REPORTED THAT HARRIS AVE IS CLOSED DUE TO
WATER OVER THE ROADWAY.
&&
KCLocal storm report, Dec 15, 4:33 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
433 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD 4 WNW NEW AUGUSTA 31.23N 89.10W
12/14/2009 PERRY MS LAW ENFORCEMENT
PERRY COUNTY 911 REPORTED WATER OVER MCKENIZE ROAD JUST
NORTHWEST OF NEW AUGUSTA.
0245 PM TSTM WND DMG 2 SW DOZIER 31.47N 86.39W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
SEVERAL TREES DOWN ON POWER LINES ALONG HWY 29 NEAR THE
COVINGTON AND CRENSHAW COUNTY LINES.
0440 PM FLASH FLOOD 4 ESE BRANTLEY 31.55N 86.20W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
POWELL ROAD CLOSED DUE TO WATER COVERING THE ROADWAY.
0440 PM FLASH FLOOD 1 SE HIGHLAND HOME 31.94N 86.30W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
MOGNOLIA SHORES ROAD CLOSED DUE TO WATER COVERING THE
ROAD.
0440 PM FLASH FLOOD 7 SSE BRANTLEY 31.49N 86.21W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
LOWER BOZEMAN ROAD CLOSED DUE TO WATER COVERING THE
ROADWAY.
0440 PM FLASH FLOOD 5 SW RUTLEDGE 31.68N 86.36W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
SWANNER BRIDGE ROAD CLOSED DUE TO WATER COVERING THE
ROADWAY.
0542 PM FLASH FLOOD 5 N BAY MINETTE 30.96N 87.79W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
BALDWIN COUNTY SHERIFF REPORTED THAT THE ON RAMPS TO
INTERSTATE 65 ARE UNDER WATER.
0542 PM FLASH FLOOD 4 ENE BAY MINETTE 30.91N 87.72W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
SEVERAL PORTIONS OF HIGHWAY 31 ARE UNDER WATER.
0550 PM FLASH FLOOD ATMORE 31.02N 87.49W
12/14/2009 ESCAMBIA AL LAW ENFORCEMENT
ESCAMBIA COUNTY SHERIFF REPORTED WIDESPREAD FLOODING IN
ATMORE. NUMEROUS ROADS ARE FLOODED AND SEVERAL CARS ARE
STRANDED.
0555 PM FLASH FLOOD ANDALUSIA 31.31N 86.48W
12/14/2009 COVINGTON AL EMERGENCY MNGR
WIDESPREAD STREET FLOODING REPORTED IN COVINGTON COUNTY.
SEVERAL ROADS IN THE COUNTY ARE CLOSED DUE TO HIGH WATER.
0640 PM FLASH FLOOD 1 N BREWTON 31.12N 87.07W
12/14/2009 ESCAMBIA AL PUBLIC
WATER COVERS DOUGLAS AVE NEAR DOWNTOWN BREWTON.
0700 PM FLASH FLOOD ATMORE 31.02N 87.49W
12/14/2009 ESCAMBIA AL LAW ENFORCEMENT
ATMORE POLICE REPORTED WIDESPREAD FLOODING IN THE CITY OF
ATMORE. NUMEROUS HOMES ARE FLOODED. MANY ROADS IN ATMORE
ARE FLOODED AND IMPASSABLE. SEVERAL CARS ARE STRANDED IN
THE STREETS.
0755 PM FLASH FLOOD I65 AND CR 47 31.02N 87.66W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
COUNTY ROAD 47 AT INTERSTATE 65 CLOSED DUE TO HIGH WATER.
0755 PM FLASH FLOOD BAY MINETTE 30.88N 87.77W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
BALDWIN COUNTY SHERIFF REPORTED ALL EXIT RAMPS ALONG
INTERSTATE 65 IN BALDWIN COUNTY ARE FLOODED.
0755 PM FLASH FLOOD CROSSROADS 30.83N 87.86W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
HIGHWAY 225 NEAR BRUCE BEVERAGE ROAD CLOSED DUE TO HIGH
WATER ON THE ROAD.
0802 PM TSTM WND DMG 6 SW JAY 30.88N 87.21W
12/14/2009 SANTA ROSA FL LAW ENFORCEMENT
SANTA ROSA 911 REPORTED THAT A GARAGE/SHED WAS DAMAGED ON
J H CARR ROAD NEAR JAY.
0810 PM FLASH FLOOD 1 W EVERGREEN 31.43N 86.97W
12/14/2009 CONECUH AL LAW ENFORCEMENT
ALABAMA STATE TROOPERS REPORTED HIGH WATER ON HIGHWAY 84
JUST WEST OF EVERGREEN.
0810 PM FLASH FLOOD 5 WNW NEW AUGUSTA 31.23N 89.11W
12/14/2009 PERRY MS LAW ENFORCEMENT
PERRY COUNTY SHERIFF REPORTED A FOOT OF WATER COVERING
OLD RIVER ROAD.
0834 PM TSTM WND DMG 2 SE MUNSON 30.84N 86.85W
12/14/2009 SANTA ROSA FL LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 4 NEAR MUNSON.
0910 PM FLASH FLOOD 2 NW MOBILE AIRPORT 30.70N 88.26W
12/14/2009 MOBILE AL LAW ENFORCEMENT
MOBILE COUNTY SHERIFF REPORTED THAT WATER COVERS A
PORTION OF TANNER WILLIAMS ROAD JUST EAST OF SNOW ROAD.
1000 PM FLASH FLOOD BAY MINETTE 30.88N 87.77W
12/14/2009 BALDWIN AL EMERGENCY MNGR
BALDWIN COUNTY EMA HAS OPENED A SHELTER FOR RESIDENTS WHO
ARE UNABLE TO REACH THEIR HOMES DUE TO HIGH WATER ON AREA
ROADS.
1010 PM FLASH FLOOD SARALAND 30.82N 88.07W
12/14/2009 MOBILE AL LAW ENFORCEMENT
SARALAND POLICE REPORTED THAT SCOTT DRIVE IS CLOSE DUE TO
WATER COVERING THE ROAD.
1010 PM FLASH FLOOD SARALAND 30.82N 88.07W
12/14/2009 MOBILE AL LAW ENFORCEMENT
SARALAND POLICE REPORTED THAT HARRIS AVE IS CLOSED DUE TO
WATER OVER THE ROADWAY.
1032 PM FLASH FLOOD 1 N PERDIDO 31.03N 87.62W
12/14/2009 BALDWIN AL EMERGENCY MNGR
WATER COVERING MANY ROADWAYS IN RABURN AND THE PERIDIDO
AREA INCLUDING COUNTY ROAD 61. SEVERAL ROADS ARE REPORTED
TO BE IMPASSABLE.
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 6:49 PM CST | Flash Flood Warning | MOB | Greene, Perry, Wayne | 101 min |
| Dec 14, 6:59 PM CST | Flash Flood Warning | MOB | Greene, Perry, Wayne | 91 min |
| Dec 14, 7:04 PM CST | Flash Flood Warning | MOB | Greene, Perry, Wayne | 86 min |
| Dec 14, 8:47 PM CST | Areal Flood Advisory | MOB | George, Greene, Perry, Stone, Wayne | 118 min |
| Dec 15, 1:18 AM CST | Areal Flood Warning | MOB | George, Greene, Perry, Stone, Wayne | 8 hr |
| Dec 15, 9:22 AM CST | Areal Flood Warning | MOB | George, Greene, Perry, Stone, Wayne | 8 hr |
| Dec 15, 9:54 AM CST | Flash Flood Warning | MOB | Wayne | 50 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.